# SDR F3LA200000255

- Difficulty date: November 1, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 47,079 hours, 30,716 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 100064901
- Part serial: 8191
- Condition: Defective
- Location: Fwd Cargo Bay
- Part time: 944 hours, 682 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT CREW REPORTED CARGO COMPARTMENT FIRE DETECTION/SUPPRESSION SYSTEM.  MAINTENANCE LIGHT AND SYSTEM OK LIGHT BOTH ILLUMINATED.  MAINTENANCE REPLACED FORWARD CARGO COMPARTMENT SMOKE DETECTION UNIT, POSITION NR 3.
